Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 52, NWS Wilmington, OH

May 21, 20184 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 21, 2018, 8:01 PM EDT for 4 counties in Ohio. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2018, 8:01 PM EDT (00:01 UTC)
Expired
May 21, 2018, 8:45 PM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fayette County, OH, Franklin County, OH, Madison County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 55 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 8:20 PM EDTHAIL 1.5Mount Sterling, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 4:59 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1822 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

151 
WUUS51 KILN 220001
SVRILN
OHC047-049-097-129-220045-
/O.NEW.KILN.SV.W.0052.180522T0001Z-180522T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
801 PM EDT MON MAY 21 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southwestern Franklin County in central Ohio...
  Northeastern Fayette County in central Ohio...
  Northwestern Pickaway County in central Ohio...
  Southeastern Madison County in central Ohio...

* Until 845 PM EDT.

* At 800 PM EDT, a severe thunderstorm was located near Mount
  Sterling, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Mount Sterling, Bloomingburg, New Holland, Commercial Point,
  Harrisburg, Orient, Deer Creek Lake, Chenoweth, Derby, Madison
  Mills, Big Plain, Wrightsville and Pancoastburg.

This includes I-71 in Ohio between mile markers 79 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3956 8328 3964 8345 3989 8330 3978 8306
TIME...MOT...LOC 0000Z 212DEG 11KT 3967 8334 

HAIL...1.00IN
WIND...60MPH
 
$$

Novak
1 follow-up statement
713 
WWUS51 KILN 220024
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
824 PM EDT MON MAY 21 2018

OHC047-049-097-129-220045-
/O.CON.KILN.SV.W.0052.000000T0000Z-180522T0045Z/
Franklin OH-Fayette OH-Pickaway OH-Madison OH-
824 PM EDT MON MAY 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHWESTERN FRANKLIN...NORTHEASTERN FAYETTE...NORTHWESTERN
PICKAWAY AND SOUTHEASTERN MADISON COUNTIES...

At 823 PM EDT, a severe thunderstorm was located over Mount Sterling,
moving northeast at 10 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Mount Sterling, Bloomingburg, New Holland, Commercial Point,
Harrisburg, Orient, Deer Creek Lake, Chenoweth, Madison Mills, Derby,
Big Plain and Pancoastburg.

This includes I-71 in Ohio between mile markers 80 and 92.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3956 8328 3964 8345 3986 8329 3978 8306
TIME...MOT...LOC 0023Z 226DEG 8KT 3969 8329 

HAIL...1.50IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:53 PM EDT, 8 minutes earlier.

Area forecast discussion, May 21, 7:53 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
753 PM EDT Mon May 21 2018

.SYNOPSIS...
Showers and thunderstorms will remain possible across the region
until a cold front moves through Tuesday afternoon and evening.
High pressure will build in to bring dry conditions for mid to
late week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Warm front extends from north of Lima south southeast across
the forecast area. It appears that much of this boundary will
wash out into the evening, but northern extent will persist.
There is some suggestion that a weak surface low may track
across northern Ohio which would temporarily bring the front a
bit further south into the forecast area. Better shear is
located across the northern areas as a jet streak moves away
from the region while instability maximum across the south is
working northward in the warm sector. Best combination of shear
and instability, in addition to the proximity to the stronger
part of the front, suggests highest potential for severe
weather is in west central Ohio.

Storms are developing across western Indiana and western
Kentucky and they will move into the area late this afternoon
and this evening. Cannot rule out some strong to damaging winds
with any of these storms as DCAPE has been increasing although
still somewhat marginal.

Storms will weaken later this evening with showers and scattered
storms continuing across the area through much of the night.
Temperatures will remain warm with guidance having a reasonable
handle on lows.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Showers and thunderstorms may start to redevelop along a pre-
frontal trough in the morning across southeastern counties.
Additional activity will develop through the day as a cold front
approaches. Scattered showers and thunderstorms will occur
until the front crosses the area in the afternoon and evening.
Cannot rule out some stronger updrafts that could be capable of
strong to damaging wind gusts. High pressure will start to build
in later Tuesday night with a drier air mass.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The long term will open up with rather pleasant weather as surface
high pressure centers over Michigan. The upper level trough axis
will be centered over eastern Canada with the best ageostrophic
convergence located from Michigan to central Ohio.

Wednesday afternoon 1000/850 MB thicknesses are forecast to be
around 1390 M which would support high temperatures only around 80
degrees. Wednesday night into Thursday the broad upper level low
that was over the western United States will open up and head east.
The wave will then impinge on the upper level trough axis pushing
the corresponding surface high pressure east as well. This means
high temperatures will start to recover Thursday (even though
temperatures will likely remain above normal through the long term)
into the lower 80s. 850 MB temperatures remain rather steady while
1000/850 MB thicknesses only slightly increase.

Friday a weak mid-level ridge will form over Tennessee with an upper
level low over the Gulf of Mexico. GFS forecast soundings at KCVG
even show a weak subsidence inversion from the mid-level ridge at
this time and with PWATs forecast to be around 1.25" Fridays highs
could again approach 10 degrees above normal for this time of year
(mid 80s with some upper 80s southwest).

Saturday into Sunday gulf moisture surges north with the cold front
now forecast to remain well north of the ILN forecast area. Even
with the front remaining well north of the area, above normal PWATs
and weak PVA from the upper level low will allow shower and
thunderstorm chances to return to the area Saturday and continue
through Monday.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The main line of showers and storms extending from southeast
Indiana into west central Ohio has been making a very slow
eastward push over the last several hours. The airmass out ahead
of this is still unstable and we are seeing some isolated to
scattered showers and storms beginning to develop in those area.
As a result, will allow for a period of showers and
thunderstorms at all of the TAF sites through the rest of the
evening hours. As we begin to lose some of the diurnal
enhancement and some weak mid level energy pushes eastward, we
should see an overall weakening trend in the coverage and
intensity through the night, but will hang on to a VCSH through
a good part of the overnight hours to account for any lingering
activity. There are some indications that some MVFR cigs may
develop late tonight into Tuesday morning, especially at the
northern TAF sites. A cold front will push east across the area
through the day and this will lead to some additional scattered
shower and thunderstorm activity later Tuesday morning and into
the afternoon hours. Will cover this threat with a VCSH at this
point.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...Haines
AVIATION...JGL
Hazardous weather outlook, May 21, 4:08 PM EDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
408 PM EDT Mon May 21 2018

OHZ026-034-035-042>045-220915-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
408 PM EDT Mon May 21 2018

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Thunderstorms will move across the area late this afternoon and
evening. Some of these storms may be severe with damaging wind gusts
being the highest threat. An isolated tornado or large hail cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ046-051>056-060>065-
070>074-077>082-088-220915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
408 PM EDT Mon May 21 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Showers and thunderstorms will move across the area late this
afternoon into the evening. A few of these storms could produce
strong to damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional showers and thunderstorms will occur Tuesday into Tuesday
evening. Some storms could produce strong to damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 21, 7:18 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
718 PM EDT MON MAY 21 2018

INZ066-073-220000-
Franklin IN-Ripley IN-
718 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FRANKLIN AND NORTHERN
RIPLEY COUNTIES UNTIL 800 PM EDT...

At 718 PM EDT, radar indicated a strong thunderstorm near Osgood,
moving northeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Batesville, Osgood, Oldenburg, Lake Santee, Metamora, Laurel,
Napoleon, Millhousen, Huntersville, Hamburg, Ballstown, Penntown,
Interstate 74 at State Route 101, Peppertown, Otter Village and Saint
Peter.

This includes I-74 in Indiana between mile markers 145 and 157.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3927 8530 3939 8530 3951 8518 3936 8496
      3930 8504 3931 8507 3928 8507 3909 8533
      3917 8544 3920 8544
TIME...MOT...LOC 2318Z 224DEG 26KT 3920 8534

Novak
Special weather statement, May 21, 7:25 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
725 PM EDT MON MAY 21 2018

OHZ042-043-051-060-061-220015-
Montgomery OH-Darke OH-Shelby OH-Preble OH-Miami OH-
725 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...
NORTHEASTERN PREBLE...SOUTHEASTERN DARKE...NORTHWESTERN MONTGOMERY
AND MIAMI COUNTIES UNTIL 815 PM EDT...

At 724 PM EDT, radar indicated a strong thunderstorm near West
Milton, moving northeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Troy, Piqua, West Milton, Covington, Arcanum, Bradford, Pleasant
Hill, Clayton, Phillipsburg, Verona, Laura, Fletcher, Pitsburg,
Potsdam, Casstown, Gordon, Ludlow Falls, Lockington, Ithaca and Union
Corners.

This includes I-75 in Ohio between mile markers 71 and 86.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4012 8403 4010 8403 3984 8449 3995 8461
      4028 8433
TIME...MOT...LOC 2324Z 224DEG 13KT 3998 8442

Novak
Special weather statement, May 21, 7:34 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
734 PM EDT MON MAY 21 2018

INZ050-OHZ042-051-060-061-220000-
Wayne IN-Montgomery OH-Darke OH-Preble OH-Miami OH-
734 PM EDT MON MAY 21 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL WAYNE...
NORTHERN PREBLE...SOUTHERN DARKE...NORTHWESTERN MONTGOMERY AND
SOUTHWESTERN MIAMI COUNTIES UNTIL 800 PM EDT...

At 734 PM EDT, radar indicated strong thunderstorms along a line
extending from New Paris to near West Alexandria, moving northeast at
30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Richmond, Englewood, Greenville, Eaton, Arcanum, Lewisburg, New
Paris, West Alexandria, New Madison, Clayton, Union, Brookville,
Wayne Lakes, Phillipsburg, Eldorado, Verona, West Manchester,
Pitsburg, Potsdam and Gordon.

This includes the following Interstates...
 I-70 in Indiana between mile markers 152 and 155.
 I-70 in Ohio between mile markers 1 and 27.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4009 8463 3988 8427 3970 8458 3988 8490
TIME...MOT...LOC 2334Z 228DEG 27KT 3988 8480 3978 8456

Novak
Special weather statement, May 21, 7:47 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
747 PM EDT MON MAY 21 2018

KYZ100-OHZ088-220030-
Lewis KY-Scioto OH-
747 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEWIS AND WESTERN
SCIOTO COUNTIES UNTIL 830 PM EDT...

At 746 PM EDT, radar indicated a strong thunderstorm 8 miles west of
South Shore, moving northeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Portsmouth, Rosemount, Clarktown, Lucasville, Otway, Lombardsville,
Saint Paul, Firebrick, West Portsmouth, State Route 335 at State
Route 776, Turkey Creek Lake, Friendship, Mcdermott and Bear Creek.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3870 8326 3895 8319 3895 8282 3873 8300
      3873 8303 3870 8303 3864 8308
TIME...MOT...LOC 2346Z 207DEG 21KT 3873 8312

Novak
Special weather statement, May 21, 7:49 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
749 PM EDT MON MAY 21 2018

OHZ045-046-220030-
Delaware OH-Union OH-
749 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DELAWARE AND
NORTHERN UNION COUNTIES IN CENTRAL OHIO UNTIL 830 PM EDT...

At 749 PM EDT, radar indicated a strong thunderstorm near Richwood,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Delaware, Richwood, Ashley, Radnor, Magnetic Springs, Raymond,
Delaware State Park, Byhalia, Broadway, Warrensburg, Pharisburg,
Somersville, Leonardsburg, Kilbourne and Essex.

This includes I-71 in Ohio near mile marker 134.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4050 8325 4044 8325 4043 8302 4042 8302
      4041 8292 4036 8293 4036 8291 4031 8291
      4027 8351 4048 8352 4051 8340 4051 8326
TIME...MOT...LOC 2349Z 261DEG 34KT 4043 8342

Novak
Special weather statement, May 21, 7:53 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
753 PM EDT MON MAY 21 2018

OHZ054-055-063-064-220045-
Fayette OH-Madison OH-Franklin OH-Pickaway OH-
753 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FRANKLIN...
NORTHEASTERN FAYETTE...NORTHWESTERN PICKAWAY AND SOUTHEASTERN MADISON
COUNTIES UNTIL 845 PM EDT...

At 753 PM EDT, radar indicated a strong thunderstorm near
Bloomingburg, moving northeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Very heavy rain...

Locations impacted include...
Mount Sterling, Fox, Harrisburg, Orient, Darbyville, Deer Creek Lake,
Madison Mills, Derby, Pancoastburg and Darbydale.

This includes I-71 in Ohio between mile markers 84 and 95.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3955 8335 3967 8342 3987 8316 3964 8298
TIME...MOT...LOC 2353Z 240DEG 16KT 3965 8333

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:08 PM EDTSpecial Weather StatementILNChampaign37 min
May 21, 8:11 PM EDTSpecial Weather StatementILNRoss34 min
May 21, 8:13 PM EDTSpecial Weather StatementILNAuglaize32 min
May 21, 8:15 PM EDTSpecial Weather StatementILNUnion30 min
May 21, 8:25 PM EDTSpecial Weather StatementILNDelaware50 min
May 21, 8:39 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway51 min
May 21, 8:41 PM EDTSpecial Weather StatementILNMadison34 min
May 21, 8:48 PM EDTSevere Thunderstorm WarningILNDelaware, Union42 min
May 21, 8:54 PM EDTAreal Flood AdvisoryILNDelaware, Union5 hr
May 21, 9:06 PM EDTFlash Flood WarningILNDelaware, Union3 hr
May 21, 9:10 PM EDTSpecial Weather StatementILNMadison, Union50 min
May 21, 9:11 PM EDTAreal Flood AdvisoryILNHighland, Ross3 hr
May 21, 9:15 PM EDTSevere Thunderstorm WarningILNClark, Delaware, Franklin, Licking, Madison, Union60 min
May 21, 9:23 PM EDTSpecial Weather StatementILNPickaway52 min
May 21, 9:30 PM EDTSpecial Weather StatementILNClermont30 min
May 21, 9:33 PM EDTSpecial Weather StatementILNMadison42 min
May 21, 9:44 PM EDTSpecial Weather StatementILNClinton, Fayette46 min
May 21, 9:47 PM EDTAreal Flood AdvisoryILNPickaway3 hr
May 21, 9:48 PM EDTSpecial Weather StatementILNBrown, Clermont27 min
May 21, 9:54 PM EDTFlash Flood WatchILNAdams, Brown, Champaign, Clark, Clermont, Clinton and 12 more6 hr
May 21, 10:01 PM EDTSpecial Weather StatementILNLicking29 min
May 21, 10:03 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland42 min
May 21, 10:04 PM EDTTornado WarningILNBrown, Highland26 min
May 21, 10:13 PM EDTSpecial Weather StatementILNFairfield, Franklin, Licking62 min
May 21, 10:27 PM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Licking, Madison, Pickaway3 hr
May 21, 10:29 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Ross23 min
May 21, 10:51 PM EDTSpecial Weather StatementILNFayette39 min
May 21, 11:30 PM EDTSpecial Weather StatementILNPickaway, Ross30 min
May 21, 11:59 PM EDTAreal Flood AdvisoryILNDelaware, Licking, Union3 hr
May 22, 9:32 AM EDTRiver Flood WarningILNAdams10 hr
May 22, 12:58 PM EDTSpecial Weather StatementILNShelby32 min
May 22, 1:25 PM EDTSpecial Weather StatementILNHardin35 min
May 22, 3:31 PM EDTSpecial Weather StatementILNHardin29 min
May 22, 5:50 PM EDTSpecial Weather StatementILNHamilton25 min
May 22, 6:03 PM EDTSpecial Weather StatementILNPickaway27 min
May 22, 6:16 PM EDTSevere Thunderstorm WarningILNPickaway33 min
May 22, 6:53 PM EDTSpecial Weather StatementILNClermont37 min
May 22, 7:01 PM EDTSpecial Weather StatementILNHocking29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.